Question about Supplements + Antibiotics

  1. Question about Supplements + Antibiotics


    So I'm on antibiotics because I have an ear infection, augmentin and allegra, nothin serious.


    I'm also using Straight EPI.

    Should I quit using EPI while on antibiotics or do the AB not effect me?


    Thanks


  2. Quote Originally Posted by Hushroom View Post
    So I'm on antibiotics because I have an ear infection, augmentin and allegra, nothin serious.


    I'm also using Straight EPI.

    Should I quit using EPI while on antibiotics or do the AB not effect me?


    Thanks
    Augmentin is a pretty strong antibiotic and it can cause a rise in liver enzymes as can the methylated straight epi you are taking. I say be safe and wait until you are finished with Augmentin. Also Augmentin will tear your stomach up make sure you take it with food, allegra is an antihistamine you must have fluid in your ear your Dr is trying to dry up.
    •   
       


  3. okie dokie, thanks

Similar Forum Threads

  1. Questions about supplement log
    By orangewaldo in forum Supplement Logs
    Replies: 5
    Last Post: 01-25-2015, 10:54 AM
  2. Hey questions about supplements
    By TheB3asT in forum Supplements
    Replies: 0
    Last Post: 01-31-2012, 02:06 AM
  3. some questions about supplements for lean gains
    By fenix91 in forum Supplements
    Replies: 4
    Last Post: 09-11-2011, 02:47 PM
  4. Replies: 2
    Last Post: 06-23-2011, 06:21 PM
  5. Question about supplement companies
    By jmoney02 in forum Supplements
    Replies: 2
    Last Post: 07-30-2009, 11:01 AM
Log in
Log in